# SDR ASAA0681060

- Difficulty date: September 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 49,156 hours, 24,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CORRODED AFT OF LAV SERVICE PANEL.  REPAIRED PER EA 5330 02145.
